Takip et
Sertac Goktas
Sertac Goktas
Mersin University, Faculty of Science, Department of Math.
mersin.edu.tr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Conformable fractional Dirac system on time scales
T Gulsen, E Yilmaz, S Goktas
Journal of inequalities and applications 2017 (1), 161, 2017
362017
Uniform convergence of the spectral expansions in terms of root functions for a spectral problem
NB Kerimov, S Goktas, EA Maris
212016
On the uniform convergence of spectral expansions for a spectral problem with a boundary condition rationally depending on the eigenparameter
S Goktas, NB Kerimov, EA Maris
122017
A New Type of Sturm-Liouville Equation in the Non-Newtonian Calculus
S Goktas
Journal of Function Spaces 2021 (Article ID 5203939), 1-8, 2021
112021
Inverse nodal problem for polynomial pencil of Sturm‐Liouville operator
S Goktas, H Koyunbakan, T Gulsen
Mathematical Methods in the Applied Sciences 41 (17), 7576-7582, 2018
102018
Multiplicative Dirac System
T Gulsen, E YILMAZ, S Goktas
Kuwait Journal of Science, 2022
82022
Multiplicative derivative and its basic properties on time scales
S Goktas, E Yilmaz, AC Yar
Mathematical Methods in the Applied Sciences 45 (4), 2097-2109, 2022
72022
Multiplicative conformable fractional Dirac system
S GÖKTAŞ, H KEMALOĞLU, E Yilmaz
Turkish Journal of Mathematics 46 (3), 973-990, 2022
52022
Some Spectral Properties of Multiplicative Hermite Equation
S GÖKTAŞ, E YILMAZ, AÇ YAR
Fundamental Journal of Mathematics and Applications 5 (1), 32-41, 2022
32022
A study on the uniform convergence of spectral expansions for continuous functions on a Sturm-Liouville problem
EA Maris, S Goktas
Miskolc Mathematical Notes 20 (2), 1063-1081, 2019
32019
On the Lipschitz stability of inverse nodal problem for p-Laplacian Schrödinger equation with energy dependent potential
E Yilmaz, S Goktas, H Koyunbakan
Boundary Value Problems 2015, 1-8, 2015
32015
On the solution of a Sturm-Liouville problem by using Laplace transform on time scales
E YILMAZ, S GÖKTAŞ
Cumhuriyet Science Journal 42 (1), 132-140, 2021
22021
On the exact solution of fractional Simplified MCH Equation
U Demirbilek, V Ala, KR Mamedov, S Goktas
Sovremennie problemi teoriya funkchii i ix prilojeniya, Saratov, 150-152, 2020
22020
On the Spectral Properties of A Sturm-Liouville Problem with Eigenparameter in the Boundary Condition
S Göktaş, EA Maris
Hacettepe Journal of Mathematics and Statistics 49 (4), 1373 – 1382, 2020
22020
On the multiplicative Legendre equation
S Goktas
Journal of Taibah University for Science 16 (1), 805-812, 2022
12022
The Levinson-Type Formula for a class of Sturm-Liouville Equation
S Goktas, KR Mamedov
Facta Universitatis, Series: Mathematics and Informatics 35 (4), 1219-1229, 2020
12020
ON MODELING ON MULTIPLICATIVE CALCULUS FOR POPULATION GROWTH
YZ ALTAY, A BUCAK, S GOKTAS
9th International IFS and Contemporary Mathematics and Engineering …, 2023
2023
Statistical convergence on non-Newtonian calculus
MÇ Yilmazer, E Yilmaz, S Goktas, M Et
The Journal of Analysis, 1-11, 2023
2023
Multiplicative Laplace transform in q− calculus
MC Yilmazera, E Yilmaza, S Goktasb, M Eta
Filomat 37 (18), 5859-5872, 2023
2023
Reconstruction of Green’s function for multiplicative Sturm-Liouville problem
E Yilmaz, T Gulsen, S Goktas
Filomat 37 (3), 761-773, 2023
2023
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20